RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Suslov, Sergei K

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 8

Number of views:
This page:204
Abstract pages:3087
Full texts:1086
References:329
E-mail:

http://www.mathnet.ru/eng/person21384
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195261

Publications in Math-Net.Ru
2010
1. R. Cordero-Soto, S. K. Suslov, “Time reversal for modified oscillators”, TMF, 162:3 (2010),  345–380  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 162:3 (2010), 286–316  isi  scopus
1994
2. N. M. Atakishiyev, S. K. Suslov, “The Clebsch–Gordan coefficients for the quantum algebra $SU_{q}(2)$”, TMF, 98:1 (1994),  3–11  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 98:1 (1994), 1–7  isi
1991
3. S. K. Suslov, “On the theory of $9j$ symbols”, TMF, 88:1 (1991),  66–71  mathnet  mathscinet; Theoret. and Math. Phys., 88:1 (1991), 720–724  isi
4. N. M. Atakishiyev, S. K. Suslov, “A realization fo the $q$-harmonic oscillator”, TMF, 87:1 (1991),  154–156  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 87:1 (1991), 442–444  isi
1990
5. N. M. Atakishiyev, S. K. Suslov, “Difference analogs of the harmonic oscillator”, TMF, 85:1 (1990),  64–73  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 85:1 (1990), 1055–1062  isi
1989
6. S. K. Suslov, “The theory of difference analogues of special functions of hypergeometric type”, Uspekhi Mat. Nauk, 44:2(266) (1989),  185–226  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:2 (1989), 227–278  isi
1986
7. A. F. Nikiforov, S. K. Suslov, V. B. Uvarov, “Classical orthogonal polynomials of a discrete variable on nonuniform grids”, Dokl. Akad. Nauk SSSR, 291:5 (1986),  1056–1059  mathnet  mathscinet  zmath
1985
8. A. F. Nikiforov, S. K. Suslov, V. B. Uvarov, “Classical orthogonal polynomials of A discrete variable and representations of the three-dimensional rotation group”, Funktsional. Anal. i Prilozhen., 19:3 (1985),  22–35  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:3 (1985), 182–193  isi

1990
9. S. K. Suslov, “A correction”, Uspekhi Mat. Nauk, 45:3(273) (1990),  219  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:3 (1990), 245  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019